Mental Health Question?

Image result for picture of pills

 

Hello All…

Today, here in the land of New Jersey, USA, we have a heat index of 104.Β  In other words, hot as Hell.Β  I’ve noticed that even in the slightest moment I’m outdoors, even if it’s only in the mid 80’s, I start feeling nausea, and develop migraines along with my skin burning instantaneously.Β  I never used to be this way until I started taking medication for my bipolar, anxiety, and depression.

I’m a bit curious about medications and how does it affect you in the sun and/or heat?Β  What do you do to prevent yourself from becoming ill in the elements?

Beckie

27 comments

  1. Last year I couldn’t tolerate heat at all, I would get breathless and fatigued at any slight exertion. Not sure if it was meds related or not. Hoping I’ll be ok this year!

    Liked by 1 person

  2. I’ve definitely found links between meds and my reaction to the sun. I suffer from both migraine and cluster headaches and some of the meds I’ve tried have been horrific with side effects. I truly sympathise because finding that magic combo is a nightmare

    Liked by 2 people

  3. Lots of medications have interaction with the head and/or sunlight. I try to stay cool as often as possible. That means I’m inside most of the summer. I’ve bought the cooling scarfs. You soak them in water for 5 minutes and then they stay cool for 4 hours. I use them when I am going to be in a hot situation. I’m saving my last one for a concert I’m going to on the 22 of July. Also make sure to hydrate. I drink a lot and often. But just avoiding heat and sun is my main goal.

    Liked by 2 people

  4. This is very interesting for me Beckie. I live in the UK so am not usually subjected to prolonged high temperature (although we are currently experiencing a record breaking summer) I’ve taken note over recent years that when I go on holiday to hotter climates my Bipolar can act up and it isn’t uncommon for me to have an anxiety attack or mild delusions (I’m Bipolar One) I looked into this and found some stuff on on allergies like hay fever and yes these allergies can aggravate my condition. I also suffer from prickly heat rash when exposed to the sun which is in the same family of allergies as hay fever. So yes it would seem there is a link to harsh sunlight and our conditions. This year on holiday I spent much more time in the shade and experienced no problems with anxiety. Hope that helps. (John)

    Liked by 1 person

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s